# SDR CA970121008

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-90C
- Engine: Pwa JT8D7B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31395
- Condition: Blown
- Location: R/H Nose
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

(CAN) ON TAKEOFF CREW DETERMINED WHAT WAS THOUGHT TO BE A TIRE BLOW OUT ON ROTATION. AIRCRAFT LANDED. RUBBER ON RUNWAY, R/H NOSE TIRE SHOWED INDICATTIONS OF LANDING WITH BRAKES ON. AIRCRAFT TOOK OFF IN SLUSH CONDITIONS AND LANDED WITH FROZEN BRAKE. TIRE REPLACED.
